# SDR DL76S011805

- Difficulty date: November 14, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N116DL
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 48,799 hours, 23,739 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 015T141534
- Part serial: DL3
- Condition: Damaged
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT WING, INBOARD SPOILER UPPER AND LOWER SKINS WERE FOUND DAMAGED DURING OVERHAUL AT NORDAM.  REPAIR PER ER/A 410639-14.
